PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1991-1992 | 56 | 2 | 219-225
Tytuł artykułu

Singular sets of separately analytic functions

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We complete the characterization of singular sets of separately analytic functions. In the case of functions of two variables this was earlier done by J. Saint Raymond and J. Siciak.
Słowa kluczowe
Rocznik
Tom
56
Numer
2
Strony
219-225
Opis fizyczny
Daty
wydano
1992
otrzymano
1991-05-30
Twórcy
  • Institute of Mathematics, Jagiellonian University, Reymonta 4, 30-059 Kraków, Poland
Bibliografia
  • [1] E. Bedford and B. A. Taylor, A new capacity for plurisubharmonic functions, Acta Math. 149 (1982), 1-40.
  • [2] J. Saint Raymond, Fonctions séparément analytiques, Ann. Inst. Fourier (Grenoble) 40 (1990), 79-101.
  • [3] J. Siciak, Analyticity and separate analyticity of functions defined on lower dimensional subsets of $ℂ^n$, Zeszyty Nauk. Uniw. Jagielloń. Prace Mat. 13 (1969), 53-70.
  • [4] J. Siciak, Separately analytic functions and envelopes of holomorphy of some lower dimensional subsets of $ℂ^n$, Ann. Polon. Math. 22 (1969), 145-171.
  • [5] J. Siciak, Singular sets of separately analytic functions, Colloq. Math. 60/61 (1990), 281-290.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv56z2p219bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.